# SDR UALA2012101805964

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 88,679 hours, 14,112 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Timer
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID RIGHT LAV SINK WATER WON'T SHUTOFF.  WATER SHUTOFF VALVE FAILED.  REPLACED WATER SHUTOFF VALVE TO ENABLE DEFFERAL.  REQUIRES NEW FAUCET VALVE OR TIMER, NO TIME TO TROUBLESHOOT.  PER MEL DEACTIVATED WATER HEATER AND BOARDED HAND SANITIZER.  ADJUSTED HYDRAULIC TIMER PER MM 38-11-06 TASK 824-804.  FAUCET OPERATES NORMALLY, CYCLED NUMEROUS TIMES.
